arrow
Volume 34, Issue 4
On Chlodowsky Variant of Baskakov Type Operators

Çiğdem Atakut & Ibrahim Büyükyazıcı

Anal. Theory Appl., 34 (2018), pp. 323-335.

Published online: 2018-11

Export citation
  • Abstract

In the present paper, we deal with Chlodowsky type generalization of the Baskakov operators, special case of these operators includes Chlodowsky type Meyer– König and Zeller operators (see [21]). With the help of Bohman-Korovkin theorem, we obtain some approximation properties for these operators. We give a modification of the operators in the space of differentiable functions and we also present examples of graphs for approximation. Finally, we apply these operators to the solution of the differential equation.

  • Keywords

Approximation properties, Rate of convergence, Chlodowsky type MKZ operators, Baskakov operators, Differential equation.

  • AMS Subject Headings

41A25, 41A36, 46N20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-34-323, author = {}, title = {On Chlodowsky Variant of Baskakov Type Operators}, journal = {Analysis in Theory and Applications}, year = {2018}, volume = {34}, number = {4}, pages = {323--335}, abstract = {

In the present paper, we deal with Chlodowsky type generalization of the Baskakov operators, special case of these operators includes Chlodowsky type Meyer– König and Zeller operators (see [21]). With the help of Bohman-Korovkin theorem, we obtain some approximation properties for these operators. We give a modification of the operators in the space of differentiable functions and we also present examples of graphs for approximation. Finally, we apply these operators to the solution of the differential equation.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.OA-2017-0065}, url = {http://global-sci.org/intro/article_detail/ata/12845.html} }
TY - JOUR T1 - On Chlodowsky Variant of Baskakov Type Operators JO - Analysis in Theory and Applications VL - 4 SP - 323 EP - 335 PY - 2018 DA - 2018/11 SN - 34 DO - http://doi.org/10.4208/ata.OA-2017-0065 UR - https://global-sci.org/intro/article_detail/ata/12845.html KW - Approximation properties, Rate of convergence, Chlodowsky type MKZ operators, Baskakov operators, Differential equation. AB -

In the present paper, we deal with Chlodowsky type generalization of the Baskakov operators, special case of these operators includes Chlodowsky type Meyer– König and Zeller operators (see [21]). With the help of Bohman-Korovkin theorem, we obtain some approximation properties for these operators. We give a modification of the operators in the space of differentiable functions and we also present examples of graphs for approximation. Finally, we apply these operators to the solution of the differential equation.

Çiğdem Atakut & Ibrahim Büyükyazıcı. (1970). On Chlodowsky Variant of Baskakov Type Operators. Analysis in Theory and Applications. 34 (4). 323-335. doi:10.4208/ata.OA-2017-0065
Copy to clipboard
The citation has been copied to your clipboard